# SDR DHL2006770502

- Difficulty date: September 28, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634149K
- Part serial: BN35
- Condition: Delaminated
- Location: Lt Foreflap
- Part time: 1,648 hours, 1,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE-FLAP, INBOARD LWR SURFACE DELAMINATED.  CUT OUT DELAMINATED AREA ON LEFT INBOARD FOREFLAP, LWR SURFACE APPOX 5 INCHES BY 13 INCHES.  FAB FILLER APPROX 5 INCHES BY 13 INCHES AND DOUBLER APPROX 3 INCHES BY 15 INCHES FROM 2024-T3, .016, PO 9003189.  CLEANED, PREPPED, PRIMED, BONDED, TREATED, SEALED EDGES AND INSTALLED IAW B727 SRM 57-50-2, FIG 3, 51-40-20 AND 51-40-24, FIG 3.
